# SDR GAIA00690

- Difficulty date: November 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Inoperative
- Location: Nr 5 Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BNA/FWA - FLT 3735 - DURING LANDING, THE NR 5 LE KRUGER FLAP DID NOT FULLY EXTEND ON FLAP EXTENSION.  THE CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 5 LE KRUGER FLAP ACTUATOR.  OPS CHECK PERFORMED, AIRCRAFT RETURNED TO SERVICE.  (X)
